# SDR SWAA2025032508744

- Difficulty date: March 24, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 63,351 hours, 34,206 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Flap Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LE FLAP TRANSIT LIGHT ILLUMINATED; FLAP 2 AMBER TRANSIT LIGHT REMAINED ILLUMINATED ON OVERHEAD. PERFORMED QRH. LE FLAP 2 RETRACT SENSOR S170<[01] RESECURED RETRACT SENSOR S170 WIRING PER AMM 27-88-11. ACCOMPLISHED FSEU BITE PER FIM 27-51 TASK 801; NO ACTIVE FAULTS; SYSTEM OPS CHECK GOOD.
